Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Brull:2011:10.3934/krm.2011.4.991,
author = {Brull, S and Degond, P and Deluzet, F and Mouton, A},
doi = {10.3934/krm.2011.4.991},
journal = {KINETIC AND RELATED MODELS},
pages = {991--1023},
title = {ASYMPTOTIC-PRESERVING SCHEME FOR A BI-FLUID EULER-LORENTZ MODEL},
url = {http://dx.doi.org/10.3934/krm.2011.4.991},
volume = {4},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Brull,S
AU - Degond,P
AU - Deluzet,F
AU - Mouton,A
DO - 10.3934/krm.2011.4.991
EP - 1023
PY - 2011///
SN - 1937-5093
SP - 991
TI - ASYMPTOTIC-PRESERVING SCHEME FOR A BI-FLUID EULER-LORENTZ MODEL
T2 - KINETIC AND RELATED MODELS
UR - http://dx.doi.org/10.3934/krm.2011.4.991
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000297377300009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 4
ER -